It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 Showing 1 - 20 of 128 for minocycline going off acne. (0.018 seconds)


Minocycline
Jul 7, 2007
... I was on Minocycline for 10 years for acne. I started it around age 13 and it did help the acne. However, when I was in my 20's and had my wisdom teeth out, they came out black. ... (5 replies)
... I have regular acne and cystic acne. It has gotten worse over the years. ... (13 replies)
... is having good luck with the Differin Gel, My doc put me on this as well as Minocycline the pills are making me feel nausea and after reading the posts about the acne coming right back after going off the pills, I dont want to take them anymore, the gel is working okay wish it would work faster. ... (5 replies)

... My acne would always come back much worse after a period of time when I was off of minocycline since you wipe out all of your friendly bacteria in your body. You may want to look into a probiotic. ... (1 replies)
... I am seriously considering going off of this BCP. I love this stuff...I believe it is the only thing that has cleared my skin... ... (12 replies)
... other antibiotics. if id only know it would spread acne all over my body! ... (8 replies)
... Hi everyone. This is new to me so hopefully I will get some responses. I am 21 years old, and have been dealing with on and off acne for the past year and a half. I was prescribed minocycline in which I was on for a few months until I finally cleared up. ... (4 replies)
... the Capsiderm wash, reg facials at a dermatologist, taking Mino, and using BP at night. She and I would really like to wean her off the Mino as we fear the effects of being on antibiotics long term. I read a post here that said someone's acne came back worse after going off Mino. ... (5 replies)
... c for it to keep you clear. It doesn't cure acne, just works to prevent it. As soon as you stop taking the medication, it stops working. It's possible that by going off of it and starting back up you created a resistance to either the antibiotic or now need a higher dose of it. ... (5 replies)
... I've been taking it for a month now and it's done wonders for my skin. I haven't had any cysts or pustiles like I used to anymore. Now, I'm contemplating of going off it because you can't stay on antibiotics for long but I don't know what to treat my skin with so my acne won't come back. ... (4 replies)
... sed when certain hormones known as androgens circulate in greater than normal amounts . That is why during the teen years , when hormones are working furiously, acne is common. these androgens can also be triggered by other things like stress. ... (18 replies)
Cystic Acne
Sep 17, 2009
... Hi everyone. I am brand new to this board and going through a terrible time. Any and all medications make me nauseated. I started taking minocycline twice a day and day 3 I almost passed out so my doctor told me to take it once a day. ... (1 replies)
... It is not "safe," but the body deals with the chemicals accordingly, and they in no way lead to acne formation. ... (27 replies)
... I started weening off minocycline a few weeks ago. I started off taking 2 pills a day like you, or 14 pills a week. So what I did, instead of just dropping from 2 to 1 right away, is drop one pill a week. ... (1 replies)
My experience
Jul 12, 2001
... USELESS!! prevented the acne but basically burned and blistered my skin, making it look even worse. ... (5 replies)
... I'm going through the same feeling right now. Except I was on Doxy for about a year and a half and then changed to minocycline. ... (7 replies)
... and I'm not sure what to do. Now, I've been off of the minocin for about a week, now.. nothing too major.. a few more pimples, but nothing that I can't control. ... (17 replies)
Tetracycline
Oct 12, 2001
... or your body to be on antibiotics for long periods of time. It doesn't just destroy the bad bacteria but the good bacteria also. That's why most people get worse acne after going off... there is no good bacteria to fight the bad bacteria, so the bad bacteria flourish. ... (10 replies)
... n my neck! On top of that they are soooo painful! I've also had the extreme dizziness! Last week I would be walking around work, and litterally feel like I was going to fall! I am definatley not taking this stuff anymore.... it is obviously not working! I had no idea about these extreme side effects? ... (7 replies)
... I have been taking Minocycline for about a year now, and I decided to go tanning for Prom since it is a few weeks away. ... (3 replies)


Associated Tags: acne, cystic acne

Pages: 1 2 3 4 5 6

All times are GMT -7. The time now is 09:27 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!